# SDR 7C7A2020032400013

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 46,599 hours, 53,603 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Lt Spoiler
- Component: Ground Spoiler, Bombdr
- Component part number: 85770001009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS (8) AND DIS-BOND DAMAGE NOTED ON LEFT WING, OUTBOARD GROUND SPOILER, SKIN UPPER SURFACE.
